MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8216-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 06/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent explant procedure due to numbness.The patient was doing well postoperatively.Explanted device was not returned.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred on 21jun2026 prior to the date the manufacturer became aware.Additional suspect medical device components involved in the event: model number/catalog number: sc-1216 serial number: (b)(6).Batch/lot number: 821218 model/catalog description: wavewriter alpha 16 ipg kit unique identifier (udi) #: (b)(4).

Brand Name
Artisan?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25893757
Report Number3006630150-2026-05168
Device Sequence Number15983625
Product Code LGW
UDI-Device Identifier08714729779902
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8216-50
Device Catalogue NumberSC-8216-50
Device Lot Number7080777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured12/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale